# SDR ASAA2022070538931

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 32,500 hours, 10,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C N8005004, FOUND EMERGENCY EXIT LIGHTS INOP L/H ROW 7 AND 11. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK OF M2335 REF B737-900 AMM 33-51-06-960-805. 4 C/B'S OPENED, TAGGED, AND RESET. EMERGENCY EXIT LIGHT OPS L/H ROW 7 AND 11 PASS.
